# SDR VNAA2016091400033

- Difficulty date: October 14, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 13,706 hours, 9,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF CROSSBEAM AT BS 280, RBL 9 - 18 CRACKED. MAINTENANCE REMOVED AND REPLACED THE CROSSBEAM AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
